# SDR DALA2017070305171

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 59,115 hours, 24,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LEFT AFT DOOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY. OPS TESTED GOOD IAW AMM 33-51.
